Stop taking the painkillers now. They can constipate you so bad you will have impaction requiring surgery, and the pain makes you think you're going to die. I was on oxycontin, but most painkillers cause constipation. It's on their symptoms sheet, but doctors don't seem to realize that the constipation can get extreme, or they play it down hoping you get better on your own. The problem with this theory is that the more pain you're in the more likely they are to prescribe you oxycontin or percocet, or whatever.
Same thing happened to me, and the ER doctor and the surgeon admired the surgeons handiwork. They didn't explain to me that the pain killers cause such surreal constipation that you think you're going to die. Maybe they're idiots. That's my educated opinion. A gastrointerologists that I went to later when the surgeon proved to be useless, and said he couldn't help me with my pain and disability problem that had kept me out of work six weeks, said constipation can be disabling. Not even exlax worked. I had to take magnesium citrate to have bowel movements. Don't go too far from a toilet if you take the citrate.